Case report reveals paracetamol triggers toxic epidermal necrolysis, highlighting critical risks.
Toxic Epidermal Necrolysis, or TEN, is a severe skin condition that can turn your life upside down. Imagine your skin blistering and peeling off like a bad sunburn, leaving raw areas that could easily get infected. This isn't just a bad rash; it's a medical emergency. It often gets triggered by medications, and one of the surprising culprits is paracetamol, a commonly used pain reliever. In this case report we report a case of a 45-year-old male who presented with complaints of red patches and blisters on his skin after intake of paracetamol. A skin biopsy was performed to obtain a sample for analysis, which was then sent to the pathology lab for routine diagnostic processing. This article will place particular emphasis on discussing the diagnostic points and highlighting the signicance of Toxic Epidermal Necrolysis (TEN).
No takes yet. Share an insight, caveat, or question.
Nasrin et al. (2024) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: